Reaction to Harvey, Waits, and Demana's article

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)133-137
Number of pages5
JournalJournal of Mathematical Behavior
Volume14
Issue number1
StatePublished - Mar 1 1995

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Applied Psychology
  • Education

Cite this

@article{ac7a21bca0f4401983fbf9e46758648e,
title = "Reaction to Harvey, Waits, and Demana's article",
author = "Zbiek, {Rose Mary}",
year = "1995",
month = "3",
day = "1",
language = "English (US)",
volume = "14",
pages = "133--137",
journal = "Journal of Mathematical Behavior",
issn = "0732-3123",
publisher = "Elsevier Inc.",
number = "1",

}

Reaction to Harvey, Waits, and Demana's article. / Zbiek, Rose Mary.

In: Journal of Mathematical Behavior, Vol. 14, No. 1, 01.03.1995, p. 133-137.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Reaction to Harvey, Waits, and Demana's article

AU - Zbiek, Rose Mary

PY - 1995/3/1

Y1 - 1995/3/1

UR - http://www.scopus.com/inward/record.url?scp=58149322245&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58149322245&partnerID=8YFLogxK

M3 - Article

VL - 14

SP - 133

EP - 137

JO - Journal of Mathematical Behavior

JF - Journal of Mathematical Behavior

SN - 0732-3123

IS - 1

ER -